| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Zenadrine
[ Back to Messages
Posted by Quincy
on December 07, 2000 at 14:28:03:
In Reply to: Zenadrine posted by Summer on December 06, 2000 at 22:10:10:
: Hi there!
: I'm 21, 5'7", 133lb women. I have been using Zenadrine now for 1 1/2 weeks. I have been following the directions completly with starting slow and now I am taking 2 tablets twice a day. I have been doing cardio for over an hour every single morning. I have not seen any difference in my weight and have not noticed a significant energy boost. When I take them in the morning before working out I feel great during and after my cardio, however when I take the afternoon pills before lunch, I notice my heart rate speed up and slight chest pain. Which of course I freek out thinking I'm gonna have a heart attack. (which i think is all in my head) My question is, is this normal and is anyone else taking Zenadrine experiencing this problem? Please let me know. I would like to reach my body goals of 125lbs, with low body fat and defined muscles. Thank you!
Try taking increasing your water intake. With more water you should be able have more success with your weight loss. Also try a little variety with your workouts. Ex: Cardio - try increase intensity and duration or try extend workout period. Incorporate weight training in program ... push/pull method 4-days a week. Xenadrine is a 'workout stimulant' need to be very cautious with this supplement but also need to limit calore intake ...be consistent, disciplined, and persistent and the results will happen.
All times are GMT -7. The time now is 05:47 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!